This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
Blood in toilet paper suggests bleeding from the internal hemorrhoid.
Frequent stool passage can irritate the hemorrhoid causing bleeding.
You can try over the counter Imodium ( loperamide) tablets to stop the diarrhea.
In case of viral infection, this will stop and your symptoms will disappear in next 2-3 days.
You will need to drink lot of Gatorade as it will replace the electrolytes lost --reason for your dizziness.
If you do have persistent blood and also fever with diarrhea by next 2 days, you should see your doctor to rule out bacterial infection.
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile: